Header

UZH-Logo

Maintenance Infos

Donaldson-Witten invariants and pure 4D QCD with order and disorder 't Hooft-like operators


Cattaneo, A S; Cotta-Ramusino, P; Gamba, A; Martellini, M (1995). Donaldson-Witten invariants and pure 4D QCD with order and disorder 't Hooft-like operators. Physics Letters B, 355(1-2):245-254.

Abstract

In this paper we study the first-order formalism of pure four-dimensional SU(2) Yang-Mills theory with theta-term. We describe the Green functions associated to the electric and magnetic flux operators à la 't Hooft, by means of gauge-invariant non-local operators. These Green functions are related to Witten's invariants of four-manifolds.

Abstract

In this paper we study the first-order formalism of pure four-dimensional SU(2) Yang-Mills theory with theta-term. We describe the Green functions associated to the electric and magnetic flux operators à la 't Hooft, by means of gauge-invariant non-local operators. These Green functions are related to Witten's invariants of four-manifolds.

Statistics

Citations

22 citations in Web of Science®
21 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

44 downloads since deposited on 31 Mar 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:27 July 1995
Deposited On:31 Mar 2010 12:30
Last Modified:05 Apr 2016 14:04
Publisher:Elsevier
ISSN:0370-2693
Publisher DOI:https://doi.org/10.1016/0370-2693(95)00718-Z

Download

Download PDF  'Donaldson-Witten invariants and pure 4D QCD with order and disorder 't Hooft-like operators'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher